Header

UZH-Logo

Maintenance Infos

Birational types of algebraic orbifolds


Kresch, Andrew; Tschinkel, Yuri (2021). Birational types of algebraic orbifolds. Sbornik: Mathematics, 212(3):319-331.

Abstract

We introduce a variant of the birational symbols group of Kontsevich, Pestun and the second author, and use this to define birational invariants of algebraic orbifolds.

Abstract

We introduce a variant of the birational symbols group of Kontsevich, Pestun and the second author, and use this to define birational invariants of algebraic orbifolds.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

35 downloads since deposited on 25 Aug 2021
11 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:340 Law
610 Medicine & health
510 Mathematics
Scopus Subject Areas:Physical Sciences > Mathematics (miscellaneous)
Uncontrolled Keywords:Algebra and Number Theory
Language:English
Date:1 March 2021
Deposited On:25 Aug 2021 12:02
Last Modified:25 Feb 2024 02:42
Publisher:IOP Publishing
ISSN:1468-4802
OA Status:Green
Publisher DOI:https://doi.org/10.1070/sm9386
Related URLs:https://iopscience.iop.org/article/10.1070/SM9386/meta (Publisher)
http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=sm&paperid=9386&option_lang=eng (Organisation)
Project Information:
  • : FunderSNSF
  • : Grant ID200021_184613
  • : Project TitleBrauer Groups, Ramified Covers, and Fibrations in del Pezzo Surfaces
  • Content: Accepted Version